All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 5, 2020, Pages 1771-1799                                                                DOI:10.11948/20190191
Global stability of autonomous and nonautonomous hepatitis B virus models in patchy environment
Pengyan Liu,Hong-Xu Li
Keywords:HBV infection model, patchy environment, asymptotic stability, almost periodic solution.
      Autonomous and nonautonomous hepatitis B virus infection models in patchy environment are investigated respectively to illustrate the influences of population migration and almost periodicity for infection rate on the spread of hepatitis B virus. The basic reproduction number is determined and asymptotic stabilities of disease-free and endemic equilibria are established in case of autonomous system. Moreover, in the nonautonomous system case, existence and global attractivity of almost periodic solution for this system are studied. Finally, feasibility of main theoretical results is showed with the aid of numerical examples for model with two patches.
PDF      Download reader